Addendum to: ``Some polynomials defined by generating relations'' (Trans. Amer. Math. Soc. 205 (1975), 360-370)
Authors: H. M. Srivastava and R. G. Buschman
Journal: Trans. Amer. Math. Soc. 226 (1977), 393-394
MSC: Primary 33A70
Original Article: Trans. Amer. Math. Soc. 205 (1975), 360-370.
MathSciNet review: 0430365
Abstract: Certain constraints are explicitly specified for the validity of a recent result involving a multivariate generating function, due to the present authors [1, p. 369, Theorem 6]. It is also indicated how this result can be further generalized. See Theorem below.
Retrieve articles in Transactions of the American Mathematical Society with MSC: 33A70
Retrieve articles in all journals with MSC: 33A70
Keywords: Complex parameters, multivariate generating functions, (multidimensional) polynomial sequences
Article copyright: © Copyright 1977 American Mathematical Society